# SDR DALA2024101410047

- Difficulty date: October 10, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N809NW
- Make and model: Airbus A330-323
- Aircraft serial: 0663
- Aircraft time: 83,989 hours, 11,024 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3309 ESCAPE PATH MARKING AT SEATS 38B, 55H, 52H, AND 46H INOP. CORRECTIVE ACTION: REPLACED LIGHT ASSYS AND REPAIRED WIRE CONNECTORS PER A330 AMM 33-52. OK FOR SERVICE. (6629335)
